# SDR SWAA2017112718035

- Difficulty date: November 9, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD OF INBOARD DEFLECTOR RIB, UPPER FIXED PANEL FORWARD OF LOWER INTERCOSTAL CURVED STIFFENER ANGLE CRACKED.     R & R THE ANGLE IAW SRM AND DWG.
